1
TITLE: Complex Lagrangians in a hyperKahler manifold and the relative Albanese
AUTHORS: Indranil Biswas; Tomas L Gomez; André Oliveira ;
TYPE: Article, PUBLISHED: 2020, SOURCE: COMPLEX MANIFOLDS, VOLUME: 7, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
2
TITLE: Erratum: Representations of surface groups in the projective general linear group (International Journal of Mathematics (2011) 22:2 (223-279) DOI: 10.1142/s0129167x11006787)
AUTHORS: André Oliveira ;
TYPE: Correction, PUBLISHED: 2019, SOURCE: International Journal of Mathematics, VOLUME: 30, ISSUE: 2
INDEXED IN: Scopus
IN MY: ORCID
3
TITLE: Representations of surface groups in the projective general linear group (vol 22, pg 223, 2011)  Full Text
AUTHORS: André Oliveira ;
TYPE: Correction, PUBLISHED: 2019, SOURCE: INTERNATIONAL JOURNAL OF MATHEMATICS, VOLUME: 30, ISSUE: 2
INDEXED IN: WOS CrossRef
IN MY: ORCID
4
TITLE: SO(p,q)-Higgs bundles and Higher Teichmuller components
AUTHORS: Marta Aparicio Arroyo; Steven Bradlow; Brian Collier; Oscar Garcia Prada; Peter B Gothen ; André Oliveira ;
TYPE: Article, PUBLISHED: 2019, SOURCE: INVENTIONES MATHEMATICAE, VOLUME: 218, ISSUE: 1
INDEXED IN: Scopus WOS CrossRef: 1
IN MY: ORCID
5
TITLE: Topological mirror symmetry for parabolic Higgs bundles  Full Text
AUTHORS: Peter B Gothen ; André Oliveira ;
TYPE: Article, PUBLISHED: 2019, SOURCE: JOURNAL OF GEOMETRY AND PHYSICS, VOLUME: 137
INDEXED IN: Scopus WOS CrossRef: 3
IN MY: ORCID
6
TITLE: Exotic components of SO(p, q) surface group representations, and their Higgs bundle avatars  Full Text
AUTHORS: Marta Aparicio Arroyo; Steven Bradlow; Brian Collier; Oscar Garcia Prada; PeterB. Gothen ; André Oliveira ;
TYPE: Article, PUBLISHED: 2018, SOURCE: COMPTES RENDUS MATHEMATIQUE, VOLUME: 356, ISSUE: 6
INDEXED IN: Scopus WOS CrossRef: 3
IN MY: ORCID
7
TITLE: CONNECTEDNESS OF HIGGS BUNDLE MODULI FOR COMPLEX REDUCTIVE LIE GROUPS
AUTHORS: Oscar Garcia Prada; André Oliveira ;
TYPE: Article, PUBLISHED: 2017, SOURCE: ASIAN JOURNAL OF MATHEMATICS, VOLUME: 21, ISSUE: 5
INDEXED IN: WOS
IN MY: ORCID
8
TITLE: Connectedness of Higgs bundle moduli for complex reductive Lie groups
AUTHORS: García Prada, O; André Oliveira ;
TYPE: Article, PUBLISHED: 2017, SOURCE: Asian Journal of Mathematics, VOLUME: 21, ISSUE: 5
INDEXED IN: Scopus CrossRef: 5
IN MY: ORCID
9
TITLE: Maximal Higgs bundles for adjoint forms via Cayley correspondence  Full Text
AUTHORS: Oscar García-Prada; André Oliveira ;
TYPE: Article, PUBLISHED: 2017, SOURCE: Geometriae Dedicata, VOLUME: 190, ISSUE: 1
INDEXED IN: CrossRef
IN MY: ORCID
10
TITLE: Maximal Higgs bundles for adjoint forms via Cayley correspondence  Full Text
AUTHORS: Oscar Garcia Prada; André Oliveira ;
TYPE: Article, PUBLISHED: 2017, SOURCE: GEOMETRIAE DEDICATA, VOLUME: 190, ISSUE: 1
INDEXED IN: Scopus WOS
IN MY: ORCID
Page 1 of 2. Total results: 19.